Existence and boundary regularity for degenerate phase transitions

Paolo Baroni, Tuomo Kuusi, Casimir Lindfors, José Miguel Urbano

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
140 Downloads (Pure)


We study the Cauchy–Dirichlet problem associated to a phase transition modeled upon the degenerate two-phase Stefan problem. We prove that weak solutions are continuous up to the parabolic boundary and quantify the continuity by deriving a modulus. As a byproduct, these a priori regularity results are used to prove the existence of a so-called physical solution.

Original languageEnglish
Pages (from-to)456-490
Number of pages35
JournalSIAM Journal on Mathematical Analysis
Issue number1
Publication statusPublished - 1 Jan 2018
MoE publication typeA1 Journal article-refereed


  • Boundary modulus of continuity
  • Degenerate equations
  • Intrinsic scaling
  • Stefan problem


Dive into the research topics of 'Existence and boundary regularity for degenerate phase transitions'. Together they form a unique fingerprint.

Cite this